# SDR 2025F00277

- Difficulty date: December 1, 2025
- Submitted: December 1, 2025
- Operation: General aviation
- Aircraft: N802W
- Make and model: Doug MD 83
- Aircraft serial: 53052
- Aircraft time: 61,557 hours, 41,102 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 300
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ON, FLOW LIGHT ON DURING CLIMB AND UNABLE TO MAINTAIN PRESSURIZATION.
